# SDR DHL96722006

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIDDLE FREQUENCY VIBRATION FELT IN THE NR 1 THRUST LEVER AT ALL POWER SETTINGS ABOVE 1.4 EPR DURING FLIGHT.  RETURNED TO DENVER.  PERFORMED ENGINE VIBRATION SURVEY ON WING PER MM 72-00 TEST 1, ENGINE WITHIN MANUAL LIMITS.  OK FOR CONT SERVICE.
